Authors: Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Noncommutative integrability and action-angle variables in contact geometry
Journal: Journal of Symplectic Geometry
Volume: 10
Issue: 4
First page: 535
Last page: 561
Issue Date: 1-Jan-2012
Rank: M21
ISSN: 1527-5256
DOI: 10.4310/JSG.2012.v10.n4.a3
Abstract: 
We introduce a notion of the noncommutative integrability within a framework of contact geometry.
Keywords: Action-angle coordinates | Contact flows | Isotropic foliations | Noncommutative integrability | α-complete foliations
Publisher: International Press

Show full item record

SCOPUSTM   
Citations

24
checked on May 16, 2024

Page view(s)

36
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.